Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Cramping in the abdomen and genitals. Feeling itching in the body. Taking cipralex

Please help me!!!!
Many months ago i had seasame seed shaped seeds in my stool i asked a nurse if i should check it out that was something i never did.

Another thing is i have cramping on my left side of my abdomen and sometimes my lower genital area. Ive had 2 ultrasounds 2 blood works done a pregnancy test and pap test done and everything came back positive. As of right now what i am worried about is that I AM EXTREMELY ITCHY inside of my body. The left side of my stomach my toes fingers and under my ribcage.

I only take 10mg of cipralex.
Im 150 5'5 f

What is wrong with me!
Asked On : Wed, 1 May 2013
Answers:  2 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response

Thanks for writing in

Regarding your stool it is always better to get it examined to rule out any infection or worm infestation as your primary issue is itching

Regarding itching in other parts of the body if there is no local lesion it would be better if you try taking an antihistaminic

Also manage your stress levels as it will also help resolve these issues

Hope this helps
DO write back in case of concern
Answered: Sun, 5 May 2013
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.Forum.
You have got pain in the left side of abdomen, some times in lower genital area. Now you feeling extremely itchy in side your body, The left side of you stomach, toes, fingers, and under the ribcage.
Your symptoms suggest that there may be urinary tract infection, or stones in the urinary tract.
I advise you to consult a surgeon for diagnosis and treatment. You may need to have M.R.I. besides other routine tests for confirmation.
Wishing for a quick and complete recovery.
Best regards.
Answered: Sun, 5 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor